Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 203, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 28, 2019, 10:36 AM CDT for Lewis County, Missouri. It took effect at Sep 29, 2019, 3:46 AM CDT. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2019, 10:36 AM CDT (15:36 UTC)
- In effect from
- Sep 29, 2019, 3:46 AM CDT
- Expired
- Oct 1, 2019, 7:55 PM CDT
- In force
- 64 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fabius River near Ewing (EWNM7).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
108
WGUS43 KLSX 281536
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1036 AM CDT Sat Sep 28 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-292135-
/O.NEW.KLSX.FL.W.0203.190929T0846Z-191002T1200Z/
/EWNM7.1.ER.190929T0846Z.190930T0000Z.191001T0600Z.NO/
1036 AM CDT Sat Sep 28 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the North Fabius River near Ewing
* from late tonight to Wednesday morning.
* At 10:01 AM Saturday the stage was 8.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and crest near 13.1 feet by tomorrow evening. The river is forecast
to fall below flood stage by early Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/29 09/30 10/01 10/02 10/03
North Fabius River
Ewing 11.0 8.78 11.7 12.1 10.1 7.5 5.9
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-292135-
/O.NEW.KLSX.FL.W.0204.190929T1251Z-191001T1800Z/
/EWMM7.1.ER.190929T1251Z.190929T1800Z.190930T1200Z.NO/
1036 AM CDT Sat Sep 28 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* from Sunday morning to Tuesday afternoon.
* At 9:30 AM Saturday the stage was 7.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and crest near 12.6 feet by tomorrow early afternoon. The river is
forecast to fall below flood stage by Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/29 09/30 10/01 10/02 10/03
Middle Fabius River
Ewing 12.0 7.51 11.9 12.0 9.1 5.7 4.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$8 follow-up statements
860
WGUS83 KLSX 290111
FLSLSX
Flood Statement
National Weather Service St Louis MO
811 PM CDT Sat Sep 28 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-300111-
/O.EXT.KLSX.FL.W.0203.190929T1124Z-190930T2200Z/
/EWNM7.1.ER.190929T1124Z.190929T1200Z.190929T1600Z.NO/
811 PM CDT Sat Sep 28 2019
The Flood Warning continues for
the North Fabius River near Ewing
* from Sunday morning to Monday afternoon.
* At 7:30 PM Saturday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise back to near flood stage
early Sunday morning, then fall below flood stage
Sunday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/29 09/30 10/01 10/02 10/03
North Fabius River
Ewing 11.0 10.73 11.0 10.0 8.4 6.1 4.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$298
WGUS83 KLSX 291103
FLSLSX
Flood Statement
National Weather Service St Louis MO
603 AM CDT Sun Sep 29 2019
...The flood warning continues for the following river in
Missouri...
North Fabius River
near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-301102-
/O.EXT.KLSX.FL.W.0203.190929T1101Z-190930T1800Z/
/EWNM7.1.ER.190929T0618Z.190929T0800Z.190929T1200Z.NO/
603 AM CDT Sun Sep 29 2019
The Flood Warning continues for
The North Fabius River near Ewing
* Until late this morning.
* At 5:30 AM Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* The river is recently crested near 11.7 feet overnight last night
and is forecast to fall back below flood stage this morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/30 10/01 10/02 10/03 10/04
North Fabius River
Ewing 11.0 11.19 11.0 9.9 8.3 6.2 4.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$391
WGUS83 KLSX 291639
FLSLSX
Flood Statement
National Weather Service St Louis MO
1139 AM CDT Sun Sep 29 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-302239-
/O.EXT.KLSX.FL.W.0203.000000T0000Z-191002T2100Z/
/EWNM7.1.ER.190929T0618Z.190930T1800Z.191001T1500Z.NO/
1139 AM CDT Sun Sep 29 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until Wednesday afternoon.
* At 10:30 AM Sunday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and to crest near 13.0 feet by tomorrow early afternoon.
The river is forecast to fall below flood stage by late Tuesday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/30 10/01 10/02 10/03 10/04
North Fabius River
Ewing 11.0 10.90 12.7 11.4 8.1 6.6 5.6
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
Maples001
WGUS43 KLSX 300049
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
749 PM CDT Sun Sep 29 2019
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
North Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-010049-
/O.EXT.KLSX.FL.W.0203.000000T0000Z-191003T0846Z/
/EWNM7.2.ER.190929T0618Z.191001T0600Z.191002T0246Z.NO/
749 PM CDT Sun Sep 29 2019
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The North Fabius River near Ewing
* At 7:30 PM Sunday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 15.1 feet by early Tuesday
morning. The river is forecast to fall below flood stage Tuesday
before midnight.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/30 10/01 10/02 10/03 10/04
North Fabius River
Ewing 11.0 13.25 14.1 14.3 9.4 7.2 6.1
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$308
WGUS83 KLSX 301511
FLSLSX
Flood Statement
National Weather Service St Louis MO
1011 AM CDT Mon Sep 30 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-012110-
/O.EXT.KLSX.FL.W.0203.000000T0000Z-191006T1800Z/
/EWNM7.2.ER.190929T0618Z.191001T0000Z.191005T1200Z.NO/
1011 AM CDT Mon Sep 30 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until Sunday afternoon.
* At 9:30 AM Monday the stage was 14.5 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 15.3 feet by this evening, then
fall below flood stage Saturday morning.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/01 10/02 10/03 10/04 10/05
North Fabius River
Ewing 11.0 14.53 14.6 10.3 8.6 9.6 11.0
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-012110-
/O.EXT.KLSX.FL.W.0216.000000T0000Z-191003T0000Z/
/EWMM7.1.ER.190929T1302Z.191001T0000Z.191001T1800Z.NO/
1011 AM CDT Mon Sep 30 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Wednesday evening.
* At 9:30 AM Monday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.1 feet by this evening, then
fall below flood stage tomorrow early afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/01 10/02 10/03 10/04 10/05
Middle Fabius River
Ewing 12.0 12.83 12.7 8.9 7.1 10.4 10.0
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
Maples741
WGUS83 KLSX 010243
FLSLSX
Flood Statement
National Weather Service St Louis MO
943 PM CDT Mon Sep 30 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-020842-
/O.EXT.KLSX.FL.W.0203.000000T0000Z-191003T1348Z/
/EWNM7.2.ER.190929T0618Z.191001T0600Z.191002T0748Z.NO/
943 PM CDT Mon Sep 30 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until Thursday morning.
* At 8:30 PM Monday the stage was 15.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 15.5 feet by after midnight
tonight, then fall below flood stage early Wednesday morning.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/01 10/02 10/03 10/04 10/05
North Fabius River
Ewing 11.0 15.43 10.3 8.4 8.3 8.7 7.7
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-020842-
/O.EXT.KLSX.FL.W.0216.000000T0000Z-191003T1124Z/
/EWMM7.1.ER.190929T1302Z.191001T1200Z.191002T0524Z.NO/
943 PM CDT Mon Sep 30 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Thursday morning.
* At 8:30 PM Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.4 feet by tomorrow morning,
then fall below flood stage early Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/01 10/02 10/03 10/04 10/05
Middle Fabius River
Ewing 12.0 13.13 10.8 7.0 7.2 8.2 6.6
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$580
WGUS83 KLSX 011553
FLSLSX
Flood Statement
National Weather Service St Louis MO
1053 AM CDT Tue Oct 1 2019
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-022152-
/O.EXT.KLSX.FL.W.0203.000000T0000Z-191003T1446Z/
/EWNM7.2.ER.190929T0618Z.191001T1015Z.191002T0846Z.NO/
1053 AM CDT Tue Oct 1 2019
The Flood Warning continues for
the North Fabius River near Ewing
* until Thursday morning.
* At 10:30 AM Tuesday the stage was 14.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/02 10/03 10/04 10/05 10/06
North Fabius River
Ewing 11.0 14.77 10.3 8.2 7.7 8.0 7.2
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-022152-
/O.EXT.KLSX.FL.W.0216.000000T0000Z-191003T2024Z/
/EWMM7.1.ER.190929T1302Z.191001T1800Z.191002T1424Z.NO/
1053 AM CDT Tue Oct 1 2019
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Thursday afternoon.
* At 10:30 AM Tuesday the stage was 14.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 14.1 feet by this afternoon,
then fall below flood stage tomorrow late morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/02 10/03 10/04 10/05 10/06
Middle Fabius River
Ewing 12.0 14.04 12.4 8.6 7.1 7.6 6.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$604
WGUS83 KLSX 020055
FLSLSX
Flood Statement
National Weather Service St Louis MO
755 PM CDT Tue Oct 1 2019
...The flood warning is cancelled for the North Fabius River
near Ewing...
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-020125-
/O.CAN.KLSX.FL.W.0203.000000T0000Z-191003T1446Z/
/EWNM7.2.ER.190929T0618Z.191001T1015Z.191001T2204Z.NO/
755 PM CDT Tue Oct 1 2019
The Flood Warning is cancelled for
the North Fabius River near Ewing.
* At 7:30 PM Tuesday the stage was 10.1 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 5:04 PM Tuesday.
* The river will continue falling to 7.2 feet by Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/02 10/03 10/04 10/05 10/06
North Fabius River
Ewing 11.0 10.11 8.2 7.2 7.6 8.1 7.0
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 28, 7:04 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 28, 7:04 AM CDT, 3 hours 32 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 704 AM CDT Sat Sep 28 2019 .SHORT TERM... (Through Late Tonight) Issued at 257 AM CDT Sat Sep 28 2019 A cold front associated with a surface low currently over the northern Great Lakes has pushed into northern MO and western IL, resulting in widespread showers and thunderstorms in those areas. With the low moving off to the NE, the front has begun to stall thanks to southerly winds born of a tight pressure gradient between a surface high over the SE CONUS and a secondary low over the southern Plains. The front will remain largely stationary through much of today and will remain the focus of the short term forecast. Thunderstorm activity will likely persist in the vicinity of the front for a few more hours, with coverage diminishing as the low level jet weakens. We'll then see a lull in storm activity this morning until a shortwave currently over the southern Rockies swings through the region in the early afternoon. This wave, coupled with surface convergence along the stalled front and/or any lingering outflows, should be enough to force some storms in northern MO and west central IL this afternoon and into the evening. Thinking afternoon storm coverage will be little more than isolated thanks to a modest cap atop the front. The cap is forecast to be weaker toward mid-MO, and with MLCAPE forecast to exceed 1000 J/kg and deep layer shear topping out between 25 and 30 kts, there is some chance for a few strong to possibly severe storms this afternoon. Meanwhile, more widespread convection is expected to develop in eastern KS, where the cap is expected to be considerably weaker. CAMs show these storms growing upscale into an MCS as they push to the NE, eventually reaching central MO by the late evening. Instability is expected to diminish quite a bit by the time these storms arrive in our CWA, but continued modest shear should help keep storms somewhat organized as they move into the CWA, sustaining a limited severe threat. Where exactly the front hangs up remains a bit of a question and introduces a bit of certainty to the forecast. Current thinking is that it will remain across northern MO and central IL, keeping the bulk of the storm chances north of I-70. This will also set up a sharp temperature gradient in that area, with temps limited to the 70s along and north of the front and pushing into the upper 80s south of the front. There is a chance the front sets up a bit further south, which would not only focus the storms further south, but also reduce temperatures in those areas. BSH .LONG TERM... (Sunday through Friday) Issued at 257 AM CDT Sat Sep 28 2019 The mid-Mississippi Valley will remain beneath the dual influence of the strong upper ridge over the SE CONUS and a building trough over the northern US Rockies through mid-week. This will lock our region into SSW flow, which will first shunt the stalled front north of the area on Sunday, and then reinforce the very warm moist airmass through mid week. The best storm chances will exit the area on Sunday afternoon along with the front, with a strong cap helping keep us dry on Monday and Tuesday. The persistent SSW flow will help push temperatures well above normal across the area through Tuesday. The upper trough will eject out of the northwest on Tuesday night helping break the grip of the upper ridge. This should drive another front into the region and bring storm chances back into the area sometime on Wednesday or Thursday. Guidance is now in better consensus showing the front pushing clear south of the area, increasing confidence that we'll see more fall like temperatures by the end of the week. BSH && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 648 AM CDT Sat Sep 28 2019 The terminals will likely stay dry into the afternoon hours before isolated-scattered storms develop to the southwest. KCOU and KUIN have the best chance of storms late this afternoon into the early overnight hours. Any storms that affect a terminal will be able to produce heavy donwnpours with reduced visibility and the potential for gusty winds. The other concern is for low stratus up at KUIN just north of a stalled frontal boundary. Quincy is right on the gradient but believe MVFR ceilings will be predominant through the period, with IFR ceilings possible this morning and again late tonight. Winds will be out of the northeast through tonight north of the aforementioned front and light and variable for KCOU and the metro terminals. SPECIFICS FOR KSTL: VFR conditions are favored through the period as better chances for thunderstorms should remain just northwest of the terminal. Winds are forecast to be out of the south predominantly this morning before becoming light/variable in close proximity to a stalled frontal boundary. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Sep 28, 3:37 AM CDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 337 AM CDT Sat Sep 28 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-290845- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 337 AM CDT Sat Sep 28 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Ongoing storms will end this morning before isolated thunderstorms develop this afternoon across much of the region. Storms are expected to become more widespread this evening toward central Missouri, where there is a marginal risk for severe thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is another chance of thunderstorms Tuesday night through Thursday across much of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening toward central Missouri. BSH
In the hours before
Local storm report, Sep 28, 4:50 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
450 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 4 ENE PALMYRA 39.81N 91.46W
09/27/2019 MARION MO 911 CALL CENTER
TREE DOWN OVER HIGHWAY 168 NORTH OF
HANNIBAL. TIME ESTIMATED FROM RADAR.
&&
JPGLocal storm report, Sep 28, 9:41 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL LA BELLE 40.12N 91.91W
09/27/2019 E1.00 INCH LEWIS MO PUBLIC
QUARTER-SIZED HAIL REPORTED IN LA BELLE.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:00 PM CDT | Tornado Warning | LSX | Knox, Lewis | 45 min |
| Sep 27, 7:06 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 39 min |
| Sep 27, 7:34 PM CDT | Tornado Warning | LSX | Knox, Lewis | 41 min |
| Sep 27, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 46 min |
| Sep 27, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 54 min |
| Sep 27, 8:59 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 8 hr |
| Sep 27, 10:14 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 46 min |
| Sep 28, 3:06 AM CDT | River Flood Warning | LSX | Lewis | 40 days |
| Sep 28, 10:36 AM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 28, 11:06 AM CDT | River Flood Warning | LSX | Marion | 36 days |
| Sep 28, 11:06 AM CDT | River Flood Warning | LSX | Ralls | 38 days |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.